# SDR UPS03840740

- Difficulty date: May 6, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6449722
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  NR 56 STRINGER HAS AFT STRINGER END FITTING CRACKED, NR 4 ALT.  REC'D NEW FABBED FITTING, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  DRILLED, LOCATED AND DEBURRED NEW FITTING IAW DC8 SRM 51-1-24.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
